MAUDE Adverse Event Report: Arthrex, Inc. Knotless Tensionable FiberTak Biceps Kit; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Knotless Tensionable FiberTak Biceps Kit; NON-DEGRADABLE FIXATN FASTENER
Model Number Knotless Tensionable FiberTak Biceps Kit
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the bicep's surgery, it was almost impossible to insert the anchor through the drill sleeve after drilling.A hammer was needed to put it though the sleeve and into the bone.The first fibertak bent completely.The second fibertak was put into the bone, but the sutures were damaged so that sliding mechanism did not work anymore.At the end they had to tie knots with the remaining sutures.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Knotless Tensionable FiberTak Biceps Kit
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50777879
Report Number1220246-2026-04741
Device Sequence Number16140908
Product Code MBI
UDI-Device Identifier00888867398740
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKnotless Tensionable FiberTak Biceps Kit
Device Catalogue NumberAR-3688
Device Lot Number15410612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown